Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have rash in genital area, spots. What is this? Need medicine

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
i have a rash near my genital parts. soft scin and spots. what is this? suggest medicines.
Posted Wed, 10 Apr 2013 in Skin Hair and Nails
Answered by Dr. E Venkata Ramana 2 hours later
Thank you for your query on Healthcare Magic.
The rash near your genital area is looking like fungal infection.
Fungal infection (candida) occur in the genital areas due to presence of continuous moisture caused by excessive perspiration and due to wearing tight underwear.
Fungal infection of skin requires local application of antifungal ointments like candid-B ointment thrice daily till the rash completely subsides.
And wear loose clothes to allow the aeration to the genital parts.
Take bath twice daily.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor